# SDR 2008UALA03043

- Difficulty date: May 27, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 62,453 hours, 18,048 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM AT STA 377.7, AT LBL 62 IS CORRRODED.  ACCOMPLISHED MAJOR REPAIR AT GSO.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR IAW 53-00-98 FIG 825.
